Prolonged Cough In Children?

, I want to ask my child to cough normally in obey cohistan, so it never takes 2 weeks, what should I do, I finally take it to the doctor and I take the syrup drug and then mix the cold medicine, now it is 2 weeks ago, I can take it to the doctor and I take the syrup medicine and then mix the cold medicine, now it is 2 weeks ago. cough again

1 Answer:

Good morning, thanks for asking at HealthReplies.com. Coughing is a symptom that is less specific and can occur due to various possible diseases. Could be due to asthma, could be due to viral, bacterial, pollution, allergic, pneumonia, tuberculosis and many more. It is not impossible that the cough that your child is experiencing now is different from the cough he experienced before, even though his complaints are both coughing.


Our advice, you should still consult your child to the doctor first, so that a thorough examination before handling is determined for him. With a check up, your doctor can find out what your child needs most, and also maybe the reason for the recurrence of cough symptoms he experienced. Thus, in the future this might be avoided and cause your child to be sick less often, so having your child checked is important. As for later if you are given medicine, you may submit that the old drug still exists. The doctor will determine whether you can still use the medicine or replace it.


Meanwhile, if your child is still a baby, continue to feed him, and if he is a child, ask him to consume warm drinks such as tea mixed with lemon or honey. Wash him with warm water, stay away from cigarettes, dust and pollution and the sick, and meet their nutritional needs. So, hopefully answering your question.

: by

Related Question

The Meaning Of Brownish Yellow Stool?

The Meaning Of Brownish Yellow Stool?

(10 months ago)

Recently, my stool that comes out of each stool is 2 different colors. So 1 stool that I remove there are 2 different colors, namely yellow mixed with brown. And I noticed that it ... Read more

Side Effects Of Body Enhancing Supplements?

Side Effects Of Body Enhancing Supplements?

(1 year ago)

I use 2/3 body enhancing supplements, then suddenly my armpit hurts whether it is dangerous or I have to stop taking the supplement... Read more

QAHA Cold Allergy?

QAHA Cold Allergy?

(12 months ago)

good afternoon, sorry to ask if after holding ice or exposed to cold air (when riding a motorbike example) reddish hands and itchy (or creaking) at the tip of the finger including ... Read more

Leave a Reply

Your email address will not be published. Required fields are marked *